# SDR 96FDEA00145

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 727-22
- Aircraft serial: 19142
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 339.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR, SKIN HAS SHARP DENT AT BS 339.5, 2 INCHES BELOW STR 19R.  REMOVED DAMAGED AREA ON SKIN, FABRICATED AND INSTALLED THE FILLER AND DOUBLER PER FEDEX SRM 53-30-3.
